Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

The Harmonics of a Stretched String Vibrating in a Resisting Medium

C. R. Dines
Annals of Mathematics
Second Series, Vol. 12, No. 4 (Jul., 1911), pp. 153-169
Published by: Annals of Mathematics
DOI: 10.2307/2007110
Stable URL:
Page Count: 17
  • Download PDF
  • Add to My Lists
  • Cite this Item